MathSciNet Relay Station
MathSciNet bibliographic data
MR524511 65N30 (76D99)
Glowinski, R.; Pironneau, O. Numerical methods for the first biharmonic equation and the two-dimensional Stokes problem. SIAM Rev. 21 (1979), no. 2, 167–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement